Small-Disturbance Asymptotic Theory for Linear-Calibration Estimators


Srivastava, V.K.; Singh, N.   (1989, ASQC and the American Statistical Association)   Lucknow University, India; Monash University, Australia

Technometrics    Vol. 31    No. 3
QICID: 9411    August 1989    pp. 373-378
List $10.00
Member $5.00

This article is not available online. Contact us to receive a scan of the archive, in PDF format.

Article Abstract

This article discusses the application of small-disturbance asymptotic theory for analyzing the properties of estimators in linear calibration. A family of estimators emerging from the weighted average of classical and inverse calibration estimators is proposed, and the approximations for its asymptotic bias and asymptotic mean squared error are obtained. Based on these expressions, the properties of this family - as well as an asymptotically unbiased calibration estimator, the classical calibration estimator, and the inverse calibration estimator - are analyzed and conditions for preferring one to the other are obtained. We present an example for illustration.


Bayesian methods,Inverse regression,Least squares,Maximum likelihood estimate (MLE)

Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers

ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.